News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Cardiology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Cardiology Answers List

Forum Name: Arrhythmias

Question: Ventricular tachycardia


 VIKKI715 - Sat Apr 16, 2005 9:21 am

HI,
CAN VENTRICULAR TACHYCARDIA CAUSE FATIUGE AND BODY ACHES,MUSCULAR ACHES-TRIGER POINTS TENDENITIS AS A RESULT OF LACK IN BLOOD FLOW? IVE BEEN TOLD THAT I MAY HAVE HAD THIS ALL MY LIFE -I BELEIVE AS A RESULT, THESE SYMPTOMS MAY HAVE ACCURED
THANK YOU
 Dr. Yasser Mokhtar - Wed Apr 27, 2005 7:08 pm

User avatar Dear Vikki,

i did not hear that ventricular tachycardia can cause such symptoms.

Thank you very much for using our website http://doctorslounge.com

Yasser Mokhtar, M.D.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here